# SDR DALA2025010212122

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 74,319 hours, 24,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 R1 DOOR WILL NOT CLOSE. CORRECTIVE ACTION: FOUND FWD PROX SENSOR COVER LOOSE INTERFERING WITH DOOR CLOSURE RESECURED COVER 1R DOOR CLOSES & ARMS NML PER 757 AMM 5210. (6929588)
